RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 2, Pages 1–8 (Mi faa1706)  

This article is cited in 15 scientific papers (total in 15 papers)

Geometry of bifurcation diagrams of simple projections onto the line

V. V. Goryunov


Full text: PDF file (897 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:2, 77–82

Bibliographic databases:

UDC: 513.836+517.919
Received: 26.11.1980

Citation: V. V. Goryunov, “Geometry of bifurcation diagrams of simple projections onto the line”, Funktsional. Anal. i Prilozhen., 15:2 (1981), 1–8; Funct. Anal. Appl., 15:2 (1981), 77–82

Citation in format AMSBIB
\Bibitem{Gor81}
\by V.~V.~Goryunov
\paper Geometry of bifurcation diagrams of simple projections onto the line
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 2
\pages 1--8
\mathnet{http://mi.mathnet.ru/faa1706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=617465}
\zmath{https://zbmath.org/?q=an:0507.58010}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 2
\pages 77--82
\crossref{https://doi.org/10.1007/BF01082278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MU34400001}


Linking options:
  • http://mi.mathnet.ru/eng/faa1706
  • http://mi.mathnet.ru/eng/faa/v15/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Landis, “Tangential singularities”, Funct. Anal. Appl., 15:2 (1981), 103–114  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Goryunov, “Projection of $0$-dimensional complete intersections onto a line and the $k(\pi,1)$-conjecture”, Russian Math. Surveys, 37:3 (1982), 206–208  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Goryunov, “Bifurcation diagrams of some simple and quasihomogeneous singularities”, Funct. Anal. Appl., 17:2 (1983), 97–108  mathnet  crossref  mathscinet  zmath  isi
    5. O. P. Shcherbak, “Wavefronts and reflection groups”, Russian Math. Surveys, 43:3 (1988), 149–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. B. Givental', “Twisted Picard–Lefschetz formulas”, Funct. Anal. Appl., 22:1 (1988), 10–18  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Goryunov, “Projection and vector fields, tangent to the discriminant of a complete intersection”, Funct. Anal. Appl., 22:2 (1988), 104–113  mathnet  crossref  mathscinet  zmath  isi
    8. V. M. Zakalyukin, “Singularities of Circle-Surface Contacts and Flags”, Funct. Anal. Appl., 31:2 (1997), 131–133  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. M. Zakalyukin, “Singularities of Contact with $3$-Flags”, Funct. Anal. Appl., 33:3 (1999), 225–227  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. V. V. Goryunov, “Simple Functions on Space Curves”, Funct. Anal. Appl., 34:2 (2000), 129–132  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Goryunov, VV, “Functions on space curves”, Journal of the London Mathematical Society-Second Series, 61 (2000), 807  isi
    12. Zakalyukin V.M., “Flag contact singularities”, Real and Complex Singularities, Chapman & Hall/Crc Research Notes in Mathematics Series, 412, 2000, 134–146  isi
    13. Zakalyukin V., “Applications of flag contact singularities”, New Developments in Singularity Theory, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 35–64  isi
    14. Napolitano, F, “Cohomology rings of spaces of generic bipolynomials and extended affine Weyl groups of Serie A”, Annales de l Institut Fourier, 53:3 (2003), 927  isi
    15. Izumiya S. Fuster M. Ruas M. Tari F., “Differential Geometry From a Singularity Theory Viewpoint”, Differential Geometry From a Singularity Theory Viewpoint, World Scientific Publ Co Pte Ltd, 2016, 1–368  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:261
    Full text:100
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020